# SDR CA111124007

- Difficulty date: November 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 3,242 hours
- Engine: Pwa PT6A60A
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Part number: 5082017933
- Condition: Cracked
- Location: Nlg Door
- Part time: 3,322 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING UNSCHEDULED NLG MAINTENANCE, IT WAS FOUND DURING LANDING RETRACTION AND EXTENSION TEST, THAT THE LT NLG DOOR WAS FOUND NOT FAIRING TIGHT TO THE FUSELAGE. ON INSPECTION, THE MIDDLE FITTING ASSY RE-INFORCING ATTACHMENT PLATE, WAS FOUND CRACKED.  THE CRACK EXTENDS FROM THE FITTING ATTACH HOLE OUTWARDS THROUGH THE INSIDE DOOR SKIN APPROXIMATELY 2".  NLG GEAR DOOR 50-820179-33, REMOVED, PATCHED AND RE-INSTALLED.
